# SDR 95ZZZM42

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION TOPSIDE RIGHT OUTBOARD MID FLAP TRAILING EDGE P/N 65B0192538, 72 INCHES FROM OUTBOARD END (1 INCH BY 5 INCHES).  REPAIRED IAW BOEING SRM 51-40-15.
